# SDR REXA96049

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 704
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD TWO OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED FORWARD EMERGENCY BATTERIES.  F/C IS GOOD (DS0178033).  (M)
